# SDR AALA202109275870

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD PASSENGER / CREW DOOR CUT OUT INTERCOSTAL UPPER INBOARD FASTENER HOLE CRACKED AT FR 16 BETWEEN S8L AND S9L. REPLACED INTERCOSTAL PER SRM 51-72-11.
